# SDR ASAA11410817

- Difficulty date: December 8, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 62,188 hours, 35,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C2290910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME 500F HAS CRACK AT 1" WIDE PENETRATION HOLE. REPAIRED 500F RT FRAME IAW B737 400 SRM 53 00 07 REPAIR 13. THIS IS A CATEGORY B REPAIR WITH INSP THRESHOLD O 66 000 FLIGHT CYCLES AND 24 000 REPEAT INSP INTERVAL.
